# SDR USAA020351

- Difficulty date: August 29, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BOTTOM SKIN WITH 2 INCH LONG CRACK, LT LOWER STAB SKIN, REAR SPAR ELEV STATION 66.54 AND 94.07.  REPAIR FILLER, DOUBLER PER TYPICAL REPAIR 55-10-07 REV B.  (M)
